logo

SCIENCE CHINA Information Sciences, Volume 63 , Issue 7 : 179103(2020) https://doi.org/10.1007/s11432-018-9610-9

Weight distribution of two classes of linear codes with a few weights

More info
  • ReceivedMay 30, 2018
  • AcceptedSep 5, 2018
  • PublishedMay 19, 2020

Abstract

There is no abstract available for this article.


Acknowledgment

This work was partly supported by National Natural Science Foundation of China (Grant Nos. 11471178, 11571007).


References

[1] MacWilliams F J, Sloane N J A. The Theory of Error-Correcting Codes. Amsterdam: North-Holland, 1977. Google Scholar

[2] Ding K, Ding C. Binary Linear Codes With Three Weights. IEEE Commun Lett, 2014, 18: 1879-1882 CrossRef Google Scholar

[3] Ding K, Ding C. A Class of Two-Weight and Three-Weight Codes and Their Applications in Secret Sharing. IEEE Trans Inform Theor, 2015, 61: 5835-5842 CrossRef Google Scholar

[4] Li F, Wang Q, Lin D. A class of three-weight and five-weight linear codes. Discrete Appl Math, 2018, 241: 25-38 CrossRef Google Scholar

[5] Carlet C, Ding C, Yuan J. Linear Codes From Perfect Nonlinear Mappings and Their Secret Sharing Schemes. IEEE Trans Inform Theor, 2005, 51: 2089-2102 CrossRef Google Scholar

[6] Lidl R, Niederreiter H. Finite Fields. New York: Cambridge University Press, 1997. Google Scholar

[7] Berndt B C, Evans R J, Williams K S. Gauss and Jacobi Sums. New York: John Wiley & Sons Company, 1997. Google Scholar

[8] Grassl M. Bounds on the minumum distance of linear codes. http://www.codetables.de. Google Scholar

[9] Jin Yuan , Cunsheng Ding . Secret sharing schemes from three classes of linear codes. IEEE Trans Inform Theor, 2006, 52: 206-212 CrossRef Google Scholar

Copyright 2020  CHINA SCIENCE PUBLISHING & MEDIA LTD.  中国科技出版传媒股份有限公司  版权所有

京ICP备14028887号-23       京公网安备11010102003388号